RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2003, Volume 15, Number 5, Pages 106–114 (Mi mm464)  

Duality method for estimation of puncture conditions of dielectrics

I. A. Brigadnov

North-Western Correspondence Technical Institute

Abstract: The limit analysis problem (LAP) for estimation of electrical durability for a dielectric in powerful electric field is examined. The appropriate dual problem is formulated. After the standard piecewise linear continuous FEA the dual LAP is transformed into the problem of mathematical programming with linear limitations as equalities. This finite dimension problem is effectively solved by the standard method of projection of gradient. The numerical results show that the proposed method has the qualitative advantage over standard techniques of estimation of puncture conditions. This method is perspective in Electrical Engineering.

Full text: PDF file (878 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 29.11.2001

Citation: I. A. Brigadnov, “Duality method for estimation of puncture conditions of dielectrics”, Matem. Mod., 15:5 (2003), 106–114

Citation in format AMSBIB
\Bibitem{Bri03}
\by I.~A.~Brigadnov
\paper Duality method for estimation of puncture conditions of dielectrics
\jour Matem. Mod.
\yr 2003
\vol 15
\issue 5
\pages 106--114
\mathnet{http://mi.mathnet.ru/mm464}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2007298}
\zmath{https://zbmath.org/?q=an:1031.78001}


Linking options:
  • http://mi.mathnet.ru/eng/mm464
  • http://mi.mathnet.ru/eng/mm/v15/i5/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:283
    Full text:103
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020